# SDR DHL2002807518

- Difficulty date: March 22, 2002
- Submitted: April 7, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.: N/R 2540  VERTICAL STAB. L/E - INNER RIB CRACKED .500 @ ZFS108.000CORR.: STOP DRILLED CRACK IN VERTICAL STAB. L/E INNER - FABRICATED DOUBLER ( 2024 T3 AL .050)I/A/W SRM55-2-0 FIG. 2 , CLEANED , TREATED AND PRIMED I/A/W SRM 51-1-8B , INSTALLED DOUBLER I/A/W SRM 55-2-0 FIG. 2 & SRM 51-1-21 PG. 1
